Nomenclature and classification of potentially malignant disorders of the oral mucosa

There are no files associated with this record.

Title Nomenclature and classification of potentially malignant disorders of the oral mucosa
Author Warnakulasuriya, S.; Johnson, Newell Walter; Waal, I. van der
Journal Name Journal of Oral Pathology & Medicine
Year Published 2007
Place of publication United Kingdom
Publisher Blackwell Munksgaard
Peer Reviewed Yes
Published Yes
Volume 36
Page from 575
Page to 580
ISSN 0904-2512
Date Accessioned 2008-05-20
Language en_AU
Research Centre Griffith Health Institute
Faculty Griffith Health Faculty
URI http://hdl.handle.net/10072/18998
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1

Show simple item record

Griffith University copyright notice